# SDR ABXA000482

- Difficulty date: October 30, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 46,471 hours, 39,682 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Wheel
- Condition: Jammed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP OF DESCENT UPON SETTING LANDING ELEVATION, CABIN CLIMB INDICATOR SHOWED 1500 FPM CLIMB, WENT ON OXYGEN, WENT TO MANUAL.  COULD NOT CONTROL.  PRESSURIZATION WHEEL JAMMED.  OPS CHECKED AUTO AND MANUAL PRESSURIZATION.  AIRCRAFT PRESSURIZED TO 7.5 PSI.  NO LEAKS NOTED.  SYSTEM OPS CHECKED GOOD IAW DC9 MM CHAPTER 21.
